# SDR 2004FA0000520

- Difficulty date: April 23, 2004
- Submitted: June 28, 2004
- Operation: General aviation
- Engine: Pwa PT6A34AG
- System (JASC): 7250 · Turbine Section
- Part: Retaining Ring
- Part number: 3020159
- Condition: Damaged
- Location: Turbine Section
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISASSEMBLY OF THE HOT SECTION, SMALL EXIT DUCT REVEALED THE SEGMENT RETAINING RING ENDS STACKED AND APPROXIMATELY 4-4.5 INCHES OF THE RING OUT OF PLACE.  SEGMENTS IN THE AFFECTED AREA WERE BEGINNING TO MOVE OUT OF OPERATING POSITION.  THE HOT SECTION WAS BEING INSPECTED AS PART OF A LIGHT OVERHAUL OF THE UNSERVICEABLE CONDITIONS RELATING TO THE ENGINE.  THE HOT SECTION WAS IN OTHERWISE SERVICEABLE CONDITION.  UNCONTAINED SEGMENTS CAN MOVE INTO THE PATH OF THE COMPRESSOR TURBINE BLADES DESTROYING HOT SECTION SEALING, RESULTING IN LOSS OF POWER.
